MAUDE Adverse Event Report: ARTHREX, INC. DISP. CURVED KIT KNOTLESS HIP FTAK 1.8MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DISP. CURVED KIT KNOTLESS HIP FTAK 1.8MM; MANUAL INSTR, GENERAL SURGICAL
Model Number DISP. CURVED KIT KNOTLESS HIP FTAK 1.8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 11/14/2024, it was reported by a sales representative via sems-06711998 that an ar-3638dhc-1 knotless fibertak broke off inside the patient.Broken piece was removed.Another device was opened, and it too broke off inside the patient.Broken piece was retrieved from patient.Another lot number was used, and the case was completed with no adverse effects to the patient.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
DISP. CURVED KIT KNOTLESS HIP FTAK 1.8MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20916575
Report Number1220246-2024-08827
Device Sequence Number7958237
Product Code LXH
UDI-Device Identifier00888867430037
UDI-Public(01)00888867430037(11)240222(17)290131(10)15211257
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP. CURVED KIT KNOTLESS HIP FTAK 1.8MM
Device Catalogue NumberAR-3638DHC-1
Device Lot Number15211257
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown